Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I have red rash with burning and itchy sensation on scrotum. What this could be ?

at first my scrotum itched really bad than started burning really bad i than put baby lotion on but made it burn worse, baby powder helped but its still bad and peeling horrible, the only differences lately is ive been working outside a lot more the past week and taking xanax a lot the past month, i take methadone but have been prescribed it for 6 years so i know that cant be it.its not on the penis and is all over not just the left side like many i read about.its also on my inner thighs.i have been married for 7 years and both have been faithful so i know it cant all of a sudden be a std
Asked On : Tue, 15 Nov 2011
Answers:  2 Views:  927
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hello timcgriffith....
welcome to HCM...

AS PER UR QUERY u may be suffering from some bacterial / fungal growth...
and also u r using some home made solution..
but i personally advise u to visit a general physician so that u will get a permanent and better it may worsen after some time...

also wash properly before and after intercourse and if possible avoid sexual activity for some time....

wishing u good health..
Answered: Tue, 22 Nov 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
It seems that you might have fungal infection on scrotum and on inner thigh.
Due to severe itching that part becomes sore ind infected giving rise to burning sensation.
Apply antifungin cream.
Take anti fungal tab. like flucanozole 150 mg once in a week for 4 weeks.
Take cetrizine once a day for itching.
If infection is there then go for one anti biotic medicine.
Ok and bye.
Answered: Tue, 15 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor